# SDR ASAA2023092145266

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,450 hours, 2,212 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Part number: 3640566140
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE T/S L/P 60683921 FOUND HPSOV CONNECTOR DP202 CONTACTING R/H T/R BLANKET. GROUNDED - YES. CONNECTOR DP202 DAMAGE BEYOND LIMIT.  INIT MIG-2C #40-0054749 & 40-0054750. REMOVED AND REPLACED W200 HARNESS REF AMM 36-11-02/401 REF MIG-2C S/N 40-0054749 & 40-0054750 FOR ADDITIONAL WORK AC COMPLISHED. OP TESTS REQUIRED. OP CK'S GOOD REF MM 26-11-00. ALL MIG-2C ITEMS CLOSED.
